# SDR ASAA2018120527391

- Difficulty date: December 5, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR VERTICAL PRESSURE DECK WEB IS CRACKED AT STA 663.75 APPROX RBL 35. GROUNDED - YES. CUT OUT DAMAGE IN WEB AND REPAIRED IAW SRM 57-10-10-2R-3 REPAIR 3.
